# SDR 2001FA0000003

- Difficulty date: May 1, 2001
- Submitted: June 12, 2001
- Operation: General aviation
- Aircraft: N404SS
- Make and model: Dorner DO328100
- Aircraft serial: 3090
- Aircraft time: 3,802 hours, 7,190 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26107012
- Part serial: 0723
- Condition: Deflated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION AFTER LANDING IN KBHM, CREW DISCOVERED ROB MAIN LANDING GEAR TIRE WAS FLAT.  THE WHEEL O-RING WAS FOUND PROTRUDING TOWARDS THE CENTER OF THE WHEEL.  EIGHT OF THE TEN WHEEL THROUGH BOLTS WERE LOOSE.  THE WHEEL WAS RETURNED TO THE OVERHAULER FOR EVALUATION AND OVERHAUL.
